MAUDE Adverse Event Report: MENTOR TEXAS MENTOR SILTEX ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE

MENTOR TEXAS MENTOR SILTEX ROUND MODERATE PROFILE; PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Model Number 3547213
Medical Device Problem Codes Off-Label Use (1494); Material Rupture (1546)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 02/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation is in progress.Once completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a (b)(6) year old caucasian female patient underwent a breast augmentation procedure with a mentor cpx 3 breast tissue expander with suturing tabs 450cc device that deflated after implantation.Deflation of the patient¿s left tissue expander was reported.The device was implanted in the patient for longer than 6 months, which is against the ifu.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.
 
Additional Manufacturer Narrative
On 17-apr-2020, a manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Manufacturer¿s reference number: (b)(4).
 
Additional Manufacturer Narrative
On 13-jul-2020, mentor received additional information about the event: - the initial information received about the identity of the suspect medical device is incorrect.It was initially reported to mentor that the suspect medical device is a mentor cpx 3 breast tissue expander with suturing tabs device, catalog #3547213, lot #6593393, udi #(b)(4), 510(k) #k011500.New information received states that the suspect medical device is a mentor siltex round moderate profile 375cc saline breast prosthesis, catalog #3542660, lot #6593398, serial #(b)(6), udi #(b)(4), pma #p990075.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.- device code 1494 ¿off-label use¿ no longer applies to this event.Unlike tissue expanders, saline breast prostheses can be implanted in patients for longer than six months.On 30-jul-2020, mentor received additional information about the event: - the patient underwent bilateral explantation and replacement with mentor smooth round moderate plus profile 325cc saline breast prostheses on (b)(6) 2020.Manufacturer¿s reference number: (b)(4).

Brand Name
MENTOR SILTEX ROUND MODERATE PROFILE
Common Device Name
PROSTHESIS, BREAST, INFLATABLE, INTERNAL, SALINE
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
MDR Report Key9900500
Report Number1645337-2020-05006
Device Sequence Number13659218
Product Code FWM
UDI-Device Identifier00081317003687
UDI-Public00081317003687
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P990075
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2016
Device Model Number3547213
Device Catalogue Number3542660
Device Lot Number6593398
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/06/2020
Supplement Date Received by Manufacturer04/17/2020
07/13/2020
Initial Report FDA Received Date03/30/2020
Supplement Report FDA Received Date04/20/2020
07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age60 YR